| Model Number |
Q6 Edge 3 Stretto |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
08/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges she was taking her garbage to a dumpster and had turned the unit off.When she turned the unit back on, she alleges that, despite being set to the slowest speed, the unit accelerated at full force and into another dumpster.